# SDR UPS02438217

- Difficulty date: April 22, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 900 FRAME FOUND CRACKED AT S-11R.  BS 900 SIDE FRAME AT STR 11R AREA REINFORCEMENT FRAME PATCH REPAIRED AS PER HX RS R53-22-34790.
